Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 75, Number 3

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 75, Number 3 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 75, Number 3 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF Free Access     Request Permissions
The annual meeting in New Orleans
Everett Pitcher and O. G. Harrold.
Bull. Amer. Math. Soc. 75 (1969), 471-480
More Information
Full-text PDF Free Access     Request Permissions
Minimal transformation groups with distal points
William A. Veech.
Bull. Amer. Math. Soc. 75 (1969), 481-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259879
Boundary value problems for functional differential equations
Robert Fennell and Paul Waltman.
Bull. Amer. Math. Soc. 75 (1969), 487-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240422
The fixed point index and asymptotic fixed point theorems for $k$-set-contractions
Roger D. Nussbaum.
Bull. Amer. Math. Soc. 75 (1969), 490-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246285
Relative Grothendieck rings
T. Y. Lam and I. Reiner.
Bull. Amer. Math. Soc. 75 (1969), 496-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238966
On the automorphism group of a semisimple Jordan algebra of characteristic zero
S. Robert Gordon.
Bull. Amer. Math. Soc. 75 (1969), 499-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242912
Free exterior powers
Harley Flanders.
Bull. Amer. Math. Soc. 75 (1969), 505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mapping cylinders and the annulus conjecture
L. S. Husch.
Bull. Amer. Math. Soc. 75 (1969), 506-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238286
Smooth homotopy projective spaces
Charles H. Giffen.
Bull. Amer. Math. Soc. 75 (1969), 509-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239607
Local left Noetherian ipli-rings
Arun Vinayak Jategaonkar.
Bull. Amer. Math. Soc. 75 (1969), 514-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237549
A method for comparing univalent functions
Gerald S. Goodman.
Bull. Amer. Math. Soc. 75 (1969), 517-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254224
On boundary regularity for Plateau’s problem
William K. Allard.
Bull. Amer. Math. Soc. 75 (1969), 522-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241802
Generalization of the Jackson approximation theorems in the sense of Ch. Müntz
M. von Golitschek.
Bull. Amer. Math. Soc. 75 (1969), 524-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239335
Immersions and surgeries of topological manifolds
J. Alexander Lees.
Bull. Amer. Math. Soc. 75 (1969), 529-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239602
Lees’ immersion theorem and the triangulation of manifolds
R. Lashof.
Bull. Amer. Math. Soc. 75 (1969), 535-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239603
Left and right inverses in group algebras
M. Susan Montgomery.
Bull. Amer. Math. Soc. 75 (1969), 539-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238967
Some nonzero homotopy groups of spheres
Edward B. Curtis.
Bull. Amer. Math. Soc. 75 (1969), 541-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245007
An asymptotic representation of the sample distribution function
David R. Brillinger.
Bull. Amer. Math. Soc. 75 (1969), 545-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243659
Partial differential operators on $L^{p} ( E^{n} )$
Martin Schechter.
Bull. Amer. Math. Soc. 75 (1969), 548-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254669
Eigenfunction expansions and similarity for certain nonselfadjoint operators
Charles Goldstein.
Bull. Amer. Math. Soc. 75 (1969), 550-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243374
The Pseudo-Circle is not homogeneous
Lawrence Fearnley.
Bull. Amer. Math. Soc. 75 (1969), 554-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242126
Rings with transfinite left division algorithm
Arun Vinayak Jategaonkar.
Bull. Amer. Math. Soc. 75 (1969), 559-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244300
On a generalization of the Gamma function and its application to certain Dirichlet series
Chung-Ming An.
Bull. Amer. Math. Soc. 75 (1969), 562-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240061
Functions of bounded convexity
A. Wayne Roberts and Dale E. Varberg.
Bull. Amer. Math. Soc. 75 (1969), 568-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239021
A convolution equation and hitting probabilities of single points for processes with stationary independent increments
Harry Kesten.
Bull. Amer. Math. Soc. 75 (1969), 573-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251797
Maximal abelian subalgebras in hyperfinite factors
Ole A. Nielsen.
Bull. Amer. Math. Soc. 75 (1969), 579-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240640
Surgery in $M ×N$ with $𝜋_{1} M ≠1$
Robert Williamson.
Bull. Amer. Math. Soc. 75 (1969), 582-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243538
Schauder bases in spaces of differentiable functions
Steven Schonefeld.
Bull. Amer. Math. Soc. 75 (1969), 586-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244753
A note on weakly complete algebras
William Fulton.
Bull. Amer. Math. Soc. 75 (1969), 591-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238829
A note on the structure of Moore groups
Lewis C. Robertson.
Bull. Amer. Math. Soc. 75 (1969), 594-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245721
Two sided ideals of operators
Horacio Porta.
Bull. Amer. Math. Soc. 75 (1969), 599-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239433
Rational points on algebraic varieties over large number fields
Moshe Jarden.
Bull. Amer. Math. Soc. 75 (1969), 603-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240102
A new characterization of $AR( \mathfrak{M} )$ and $ANR( \mathfrak{M} )$
Neil Gray.
Bull. Amer. Math. Soc. 75 (1969), 607-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239561
Applications of affine root systems to the theory of symmetric spaces
Lawrence Conlon.
Bull. Amer. Math. Soc. 75 (1969), 610-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245733
On discrete Borel spaces and projective sets
B. V. Rao.
Bull. Amer. Math. Soc. 75 (1969), 614-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242684
On sphere-bundles. I
I. M. James.
Bull. Amer. Math. Soc. 75 (1969), 617-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242184
Categories of $V$-sets
J. A. Goguen.
Bull. Amer. Math. Soc. 75 (1969), 622-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244111
Erratum, Volume 75
Bull. Amer. Math. Soc. 75 (1969), 624
More Information
Full-text PDF Free Access     Request Permissions